# SDR AALA990898

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - Z-ANGLE CORRODED AT AFT JAMB OF L-4 DOOR SILL PLATE AT FLOOR LINE.  INSTALLED 'Z' ANGLE LEFT DOOR AND AFT OF DOOR FRAME 75A PER SRM 51-72-10.  (M)
